MathSciNet Relay Station
MathSciNet bibliographic data
MR807702 11D25 (11G30 14K07 14K15)
Cassels, J. W. S. The arithmetic of certain quartic curves. Proc. Roy. Soc. Edinburgh Sect. A 100 (1985), no. 3-4, 201–218.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement